# SDR AALA202103299023

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 62,554 hours, 30,365 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE PYLON BOTTOM SKIN MOUNTING PLATE BETWEEN RIB 7 AND RIB 8 HAS WORN ACCESS HOLE WHERE HYDAULIC LINES GO INTO THE PYLON DUE TO THE LINES CHAFFING THE MOUNTING PLATE. REPAIRED MOUNTING PLATE PER AARD 57-21-11-1.
